# SDR CALA2020040300766

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 69,516 hours, 24,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 54.60 IS CRACKED. SPT - 7002943 REMOVED & REPLACED SHEAR FITTING AT STA 540 LBL 54.60 IAW EC/RA 5714-01145 REV ORIGINAL AND APPLIED VAPOR BARRIER IAW B737-800 A MM 28-11-00. SSFR REPORT, 46-0024, ENTERED BY UAL INSPECTION 4/1/2020 INSPECTION ACCEPTED
